Translator Disclaimer
April 2020 New oscillation criteria for $p$-Laplacian dynamic equations on time scales
Shekhar Singh Negi, Syed Abbas, Muslim Malik, Said R. Grace
Rocky Mountain J. Math. 50(2): 659-670 (April 2020). DOI: 10.1216/rmj.2020.50.659

Abstract

We establish some new oscillation criteria of first-order p -Laplacian nonlinear dynamic equations on time-scales. We also discuss the Kamenev and Philos-type oscillation criteria. Consequently, we apply these techniques to improve and extend the results in the literature. Further, our results are demonstrated through some interesting examples.

Citation

Download Citation

Shekhar Singh Negi. Syed Abbas. Muslim Malik. Said R. Grace. "New oscillation criteria for $p$-Laplacian dynamic equations on time scales." Rocky Mountain J. Math. 50 (2) 659 - 670, April 2020. https://doi.org/10.1216/rmj.2020.50.659

Information

Received: 30 July 2019; Revised: 30 October 2019; Accepted: 4 November 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210987
MathSciNet: MR4104402
Digital Object Identifier: 10.1216/rmj.2020.50.659

Subjects:
Primary: 34N05
Secondary: 34C10

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top